Page 1 of 2 12 LastLast
Results 1 to 12 of 13
  1. #1
    druist Guest

    Default Stomach problems from methadone tablets

    I have been getting a lot of stomach problems of late. Now they seemed to start a few months ago when i went onto physeptone tablets, i have quite a high habit 120mgs so i take 24 tabs a day. This i suppose is way better than using methadone injectable amps that i used to do. I never go on well with linctus and my doc is weary of methadose.

    My problem is sort of like acid reflux, i will be lying down in bed then get bile come up. I also get a sort of hiccup like action quite a lot too. Now its starting to worry me as it seems to be happening more and more, but before i go and see my GP i wondered whether it could be related to the tablets rather than a separate problem.
    Anyone?

  2. #2
    happytrails is offline Member
    Join Date
    Jul 2004
    Location
    , , USA.
    Posts
    82

    Default

    Druist,
    I've always had either the 10mg.methadone tablets (when my dose was lower) or the 40mg.wafers I'm on now that my dose is 120mgs. Either way I have also had an acid-reflux type syndrome unless I also take Pepsid-AC or something similar before I dose.

  3. #3
    too tall is offline Senior Member
    Join Date
    Jul 2004
    Location
    The City By The Bay, California, .
    Posts
    197

    Default

    I would try Pepcid or get a script for prevacid or nexium that should and take 1 a day. That should keep the nausea down. I take a pepcid a day and my stomach feels fine. I take the Meth juice though but many people get nausea from the juice also. The clinic I go to has this liquid med for nausea if you want it they give you a little shot before you drink the Meth. Many people compalin of nausea from Meth juice and tabs.[:0]

  4. #4
    Rachel2 is offline Senior Member
    Join Date
    May 2004
    Location
    , , USA.
    Posts
    213

    Default

    Hi druist, I had acid reflux so bad I had to have a colonoscopy.I was on methadone then.My doctor put me on 150 mgs of zantac.Some antacids that have cimetadine will cause you to be unstable with your dose .Thats what they told me at my MMT.I hope you can find something to help you..God Bless you .....Wanda

  5. #5
    Andy's Avatar
    Andy is offline Senior Member
    Join Date
    Jun 2004
    Location
    , , .
    Posts
    311

    Default

    I have had acid reflux really bad for the past year on Methadone. I get the liquid in Tang orange juice. The Dr. put me on Pantaloc for awhile and then on Pariet. When I am not taking those one a day I chew alot of tums or rolaids. Mostly tums seem to help. When I couldn't get anything I was swallowing baking soda to cure the heart burn. I would be lying there and bile would come up also. Or I would keep burping up what I ate. Stay Strong and Keep Centered! Andy

  6. #6
    druist is offline Senior Member
    Join Date
    Jun 2004
    Location
    london, uk, United Kingdom.
    Posts
    114

    Default

    wow - thanks for replies ppl TOO TALL i dont tend to get nausia, just what i mentioned. Seems to be related then to the methadone rather than the preparation as come to think of it, i used to get it on amps too,just forgot. Went to a doc today and he says its prolly related to the 'done keeping the sphincter too relaxed causing the acid reflux

  7. #7
    too tall is offline Senior Member
    Join Date
    Jul 2004
    Location
    The City By The Bay, California, .
    Posts
    197

    Default

    Can you say Pepto Bismol. A bottle a day should take care of your problems then.:D

  8. #8
    Essence is offline Senior Member
    Join Date
    May 2004
    Location
    Lodi,, New Jersey, USA.
    Posts
    209

    Default

    Druist~~~ Why is your DR haveing you take so many pills?, which are definitly destroying ur stomach walls . And most likely ur gastric system. There ARE!40 mlgs waffers ..all you would need to do is swallow 3 of them, totally . Iam sure this med is world wide and not limited to a perticular area, or state. Please take note on this and inform him/ her . That there are 40 mlg waffers. This im sure would help you out in your current diliema. One good thing here , your stomach won't have to ingest 20 something pills a day. WOW, thats alot.

    PS, Let me know what happens after you bring this up to ur DRs attention.


    FEEL BETTER~~~~
    Essence

  9. #9
    Essence is offline Senior Member
    Join Date
    May 2004
    Location
    Lodi,, New Jersey, USA.
    Posts
    209

    Default

    Druist.....Found a medication that works well , just for the reason mentioned above. Here is the name.....

    PROTONIX ( pantoprazole sodium )
    Delayed Release Tablets
    40mg
    7 Days Therapy

    They are excellant

    Hope i was of some help.

    Essence

  10. #10
    happytrails is offline Member
    Join Date
    Jul 2004
    Location
    , , USA.
    Posts
    82

    Default

    I use the 40mg. wafers and disolve them in GatorAide or juice. Much easier than swallowing pills!

  11. #11
    druist is offline Senior Member
    Join Date
    Jun 2004
    Location
    london, uk, United Kingdom.
    Posts
    114

    Default

    Essence - my doctor isnt making me take them, thats the size of the habit i have. Why would it destroy the stomach wall anymore than 120mg of methadone HCL in linctus, the other binders in the tablets are benign

    NOTE i am in England, we dont get 40mg wafers. I have asked him about methadose which is in 10mg in lml and 20mg in 1ml, which would only require 12ml. Still i think its the HCL of methadone, which is that causes is not any additional binders. Considering nearly all my veins are no longer visible due to using the injectable form i wouldnt be surprised if it has a caustic effect of my stomach too.

    PLEASE NOTE BEFORE SOME OF YOU REPLY WE GET DIFFERENT PREPARATIONS OF METHADONE IN THE UK - INJECTABLE FORMS, ORAL CONC. TABS,

  12. #12
    druist is offline Senior Member
    Join Date
    Jun 2004
    Location
    london, uk, United Kingdom.
    Posts
    114

    Default

    Just to add, i have been on/off this amount for 15 yrs and its better to be taking these orally than the 3 x 50mg ampoules i used to get off a different doctor

Page 1 of 2 12 LastLast

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Information in this forum is not monitored or provided by a medical professional. The information reflects member opinions only. Do not act on advice from these forums without first consulting a qualified medical professional. All content is copyrighted and protected by Aelius Group.